# SDR A6WA200940121

- Difficulty date: March 11, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 12,944 hours, 11,995 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE0804C01
- Part serial: L0268
- Condition: Failed
- Location: Pos 4
- Part time: 13,924 hours, 12,491 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION MSG IN FLIGHT, C/W`D QRH, AT FLT LEVEL 270.  REMOVED AND REPLACED FAN NR 1 IAW AMM 21-24-19, OPS CHECK GOOD.  (K)
